# SDR USAA920081652

- Difficulty date: August 21, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 56,679 hours, 38,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6517684133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C19 MAJOR REPAIR NR 6124653.  FRAME DOUBLER CRACKED AT BS303.9, S16L, WL216.  REPLACED FRAME DOUBLER AT BS303.9, S16L, WL216 IAW B737 SRM 51-40-02-OG.
